# SDR SWAA2017080115340

- Difficulty date: July 24, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 76,495 hours, 63,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FORE FLAP DELAMINATED ON LOWER SURFACE AT THE INBOARD END.  R&R FORE FLAP IAW AMM.
